# SDR QXEA0300550

- Difficulty date: May 12, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,320 hours, 19,796 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 1184
- Condition: Failed
- Location: Zone 100
- Part time: 21,207 hours, 29,918 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LWS- ON FLIGHT 2209 AFTER NORMAL STARTUP NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  UPON CYCLING NR 1 AC GENERATOR SWITCH PER CHECKLIST, CAUTION LIGHT MOMENTARILY EXTINGUISHED THEN RE-ILLUMINATED.  REMOVED AND REPLACED NR 1 AC GENERATOR AND GCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
